International Journal of Advanced Scientific Research

International Journal of Advanced Scientific Research


ISSN: 2456-0421

Vol. 2, Issue 2 (2017)

On the positive Pell equation y2 = 14x2 + 2

Author(s): K. Meena, M.A Gopalan, P. Vijayashanthi
Abstract: The binary quadratic equation represented by the positive pellian y2 = 14x2 + 2 is analysed for its distinct integer solutions. A few interesting relations among the solutions are given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbolas, parabolas and special Pythagorean triangle.
Pages: 23-28  |  948 Views  271 Downloads
Join Editorial Bord
Statistics
  • Total Articles322
  • Total Views350740
  • Total Downloads204225
publish book online
library subscription
Journals List Click Here Research Journals Research Journals
Please use another browser.